# SDR EIA2004141

- Difficulty date: November 5, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1180 LBL 95-100 CENTER TANK UPPER SKIN HAS CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PER ECRA 470-57-270-2.
